Medical Questions > Conditions and Diseases > Epilepsy Forum

Will stopping the epilim help to lose my weight?

User Profile
I was taking epilim for 10 yr.. But my dr. Told me to stop talking it.. Again due to this medication my weight has been increased 10kg within a year. Will stopping the medicine help to lose my weight?


Did you find this post helpful?
|

User Profile
replied August 22nd, 2017
Epilepsy Answer A62029
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. Weight gain is just 4 % complication due to epival, more than 10 kg should be attributed to other possible causes and managed accordingly. Modifying diet lifestyle, reducing caloric intake is mainstay.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?
Quick Reply
Must Read
Click here to learn more about what causes epilepsy and the different types of epilepsy. Start here to learn about the basics of this type of brain disorder. ...
Get the facts on epilepsy types. Identify signs & symptoms of epilepsy. We outline different types of epileptic seizures so you know when to seek help....
How can you know if you're having an epileptic seizure? We outline how doctors clinically diagnose epilepsy and other seizures here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Epilepsy , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.